# SDR SWAA2025060967975

- Difficulty date: May 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SHEAR PLATE BTW BS 767 TO BS 792 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT.   REPLACED FLOOR STRUCTURE SHEAR PLATE BTW BS 767 TO BS 792 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 146A0081 SHEET:25 REV:A .
